I would call your doctor and have some blood work there are some illnesses that can cause delayed periods.. insulin resistance and a few other.. it could also just be the birth control sometimes it can change your period. I have a id and my menstrual date is different every month. Hope this helps.
I'm also on nexplanon and I have been for almost 2 years now. I also had considerably bad depression when I started the contraception but as time went on the depression slowed down. The periods still aren't regular and probably never will be. The longest period I've had on nexplanon was a light flow for about three months then I was off for two. The doctors say irregular periods should be expected. If your depression doesn't better itself in the next couple of months then you should consider other options, even if they do make you gain weight
So I clicked on the wrong thing, sorry ha-ha but for your problem it could just be the pill. Sometimes birth control changes your cycle. If your on the pill and using a condom then it is highly unlikely you're pregnant. If you find this to be an issue or you don't like it then you should probably talk to your doctor